# SDR SWIA2021091060856

- Difficulty date: July 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SLAT TRACK 2-1 HAS UN-EVEN WARE 1 PLC ON I/B SIDE AND 1 PLC O/B SIDE ( MARKED )   (C-CHECK RO 9/8/21)    L/H SLAT TRACK 2-1 HAS UN-EVEN WARE 1 PLC ON I/B SIDE AND 1 PLC O/B SIDE. REPAIRED PER MHIRJ REO 670-57-42-1148 REV -- DATE 2021-08-23, "ALL STEPS C/W". REINSTL'D LH 2-1 SLAT TRACK IAW CRJ700 AMM 27-81-41-400-801-A01. ALL CHKS GOOD. SKYCARD 51-900-1002-SKY C/W.
